On Modal mu-Calculus and Gödel-Löb Logic

Alberucci, Luca; Facchini, Alessandro (2009). On Modal mu-Calculus and Gödel-Löb Logic. Studia logica, 91(2), pp. 145-169. Dordrecht: Springer Science + Business Media 10.1007/s11225-009-9170-9

Full text not available from this repository. (Request a copy)

Item Type: Journal Article (Original Article)
Division/Institute: 08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Institute of Computer Science (INF)
UniBE Contributor: Alberucci, Luca
ISSN: 0039-3215
Publisher: Springer Science + Business Media
Language: English
Submitter: Factscience Import
Date Deposited: 04 Oct 2013 15:22
Last Modified: 08 Sep 2015 16:33
Publisher DOI: 10.1007/s11225-009-9170-9
URI: http://boris.unibe.ch/id/eprint/36790 (FactScience: 206190)

Actions (login required)

Edit item Edit item
Provide Feedback